# SDR 6CBA2018062918177

- Difficulty date: June 29, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N124AF
- Make and model: Pilats PC24
- Aircraft serial: 101
- Aircraft time: 425 hours, 390 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING DESCENT,  THE FLIGHT CREW REPORTED THE RT FRONT WINDSHIELD CRACKED.  DIVERTED, NO EMERGENCY WAS DECLARED, AND AIRCRAFT LANDED SAFELY. REMOVED AND REPLACED THE RT FRONT WINDSHIELD IAW AMM.
